Periodic solutions of linear impulsive differential inclusions
Abstract
We establish sufficient conditions for the existence of periodic R-solutions of linear differential inclusions with impulses at fixed times.Downloads
Published
25.09.2008
Issue
Section
Short communications
How to Cite
Skripnik, N. V. “Periodic Solutions of Linear Impulsive Differential Inclusions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 9, Sept. 2008, pp. 1287–1296, https://umj.imath.kiev.ua/index.php/umj/article/view/3244.